JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Strong Convergence Theorems for Asymptotically Nonexpansive Mappings by Hybrid Methods
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 1,  2008, pp.133-142
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.1.133
 Title & Authors
Strong Convergence Theorems for Asymptotically Nonexpansive Mappings by Hybrid Methods
Qin, Xiaolong; Su, Yongfu; Shang, Meijuan;
  PDF(new window)
 Abstract
In this paper, we prove two strong convergence theorems for asymptotically nonexpansive mappings in Hibert spaces by hybrid methods. Our results extend and improve the recent ones announced by Nakajo, Takahashi [K. Nakajo, W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Math. Anal. Appl. 279 (2003) 372-379], Kim, Xu [T. H. Kim, H. K. Xu, Strong convergence of modified mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 64 (2006) 1140-1152], Martinez-Yanes, Xu [C. Martinez-Yanes, H. K. Xu, Strong convergence of the CQ method for fixed point iteration processes, Nonlinear Anal. 64 (2006) 2400-2411] and some others.
 Keywords
Asymptotically nonexpansive mapping;Hilbert space;nonexpansive mapping;fixed point;
 Language
English
 Cited by
1.
Bregman weak relatively nonexpansive mappings in Banach spaces, Fixed Point Theory and Applications, 2013, 2013, 1, 141  crossref(new windwow)
2.
On hybrid projection methods for asymptotically quasi--nonexpansive mappings, Applied Mathematics and Computation, 2010, 215, 11, 3874  crossref(new windwow)
3.
On the convergence of hybrid projection algorithms for asymptotically quasi-ϕ-nonexpansive mappings, Computers & Mathematics with Applications, 2011, 61, 4, 851  crossref(new windwow)
4.
Hybrid Mann–Halpern Iteration Methods for Finding Fixed Points Involving Asymptotically Nonexpansive Mappings and Semigroups, Vietnam Journal of Mathematics, 2014, 42, 2, 219  crossref(new windwow)
 References
1.
C. E. Chidume and S. A. Mutangadura, An example on the Mann iteration method for Lipschitz pseudocontractions, Proc. Am. Math. Soc., 129(2001), 2359-2363. crossref(new window)

2.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Am. Math. Soc., 35(1972), 171-174. crossref(new window)

3.
A. Genel and J. Lindenstrass, An example concerning fixed points, Israel J. Math., 22(1975), 81-86. crossref(new window)

4.
B. Halpern, Fixed points of nonexpanding maps, Bull. Am. Math. Soc., 73(1967), 957-961. crossref(new window)

5.
S. Ishikawa, Fixed points by a new iteration medthod, Proc. Am. Math. Soc., 44(1974), 147-150. crossref(new window)

6.
T. H. Kim and H. K. Xu, Strong convergence of modified mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal., 64(2006), 1140-1152. crossref(new window)

7.
P. K. Lin, K. K. Tan and H. K. Xu, Demiclosedness principle and asymptotically nonexpansive mappings, Nonlinear Anal., 24(1995), 929-946. crossref(new window)

8.
W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc., 4(1953), 506-510. crossref(new window)

9.
C. Martinez-Yanes and H. K Xu, Strong convergence of the CQ method for fixed point iteration processes, Nonlinear Anal., 64(2006), 2400-2411. crossref(new window)

10.
K. Nakajo and W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Math. Anal. Appl., 279(2003), 372-379. crossref(new window)

11.
S. Reich, Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl., 67(1979), 274-276. crossref(new window)